# SDR SWAA2013041214762

- Difficulty date: April 9, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 29,130 hours, 16,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6561374
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY RIGHT FLOOR TO BULKHEAD SUPPORT CORRODED AT BS 500D, FROM RBL 24 TO LBL 24.  REMOVED AND REPLACED SUPPORT IAW SRM.
